Number of the records: 1  

Logarithmic Lambert W x F random variables for the family of chi-squared distributions and their applications

  1. WITKOVSKÝ, Viktor - WIMMER, Gejza - DUBY, Tomas. Logarithmic Lambert W x F random variables for the family of chi-squared distributions and their applications. In Statistics & Probability Letters. - Amsterdam : Elsevier B.V., 2015. ISSN 0167-7152, 2015, vol. 96, pp. 223-231. Available on: https://doi.org/10.1016/j.spl.2014.09.028.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.